Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

IBS attack with frozen hands and feet, body shivers and rise in BP, relieves with anti-spasmodic drugs. Advice?

I am having IBS for many years now. whenever I don t have stomach pain, no loose motion but soft stool, whenever I get this problem my hands and feet become cold, my body shivers and my BP shoots up. If I take an antispamodic drug and medicine for blood pressure, I get relieve. At present I am taking these medicines IBset, Eldicet, Rabiloc RD, Librax and atecard 25 mg at nigth with a consultation with gastroenterologist . However I still have the problem. Please advice. Thanks
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome
These kinds of symptoms occur due to wrong bowel habits and increase bowel movements of the intestine. To get rid from this please follows some instructions:
1. Eat fibre-rich foods such as fruits and vegetables like papaya, orange, cabbage, beans, asparagus etc.
2. Chew food properly so that it will be easily digestible.
3. Eat plenty of leafy vegetables and salads.
4. Develop the habit of bowel evacuation early morning every day.
5. Do regular exercise for about 30-45 minutes per day.
6. Avoid smoking and alcoholism and also avoid drinking strong coffee/tea, fried and spicy food.
7. Keep your blood pressure in control.
8. Try to have a tension free and relaxed mind.
Hope this will help you.
Best Wishes
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor